Follow
Hakan Efe
Hakan Efe
Gazi Üniversitesinde Matematik Bölümü Öğretim Üyesi
Verified email at gazi.edu.tr - Homepage
Title
Cited by
Cited by
Year
The Construction of Hilbert Spaces over the Non‐Newtonian Field
U Kadak, H Efe
International Journal of Analysis 2014 (1), 746059, 2014
292014
Matrix Transformations between Certain Sequence Spaces over the Non‐Newtonian Complex Field
U Kadak, H Efe
The Scientific World Journal 2014 (1), 705818, 2014
252014
WITHDRAWN: On completion of intuitionistic fuzzy metric spaces
C Alaca, H Efe, C Yildiz
Chaos, Solitons & Fractals, 2006
112006
Some results in ℒ-fuzzy metric spaces
H Efe
Carpathian Journal of Mathematics, 37-44, 2008
82008
On Uniform Convergence of Sequences and Series of Fuzzy‐Valued Functions
U Kadak, H Efe
Journal of function spaces 2015 (1), 870179, 2015
72015
Compact and bounded sets in intuitionistic fuzzy metric spaces
E Hakan, C Alaca
Demonstratio Mathematica 40 (2), 449-456, 2007
72007
Fuzzy multi-metric spaces.
H Efe, C Alaca, C Yildiz
Journal of Computational Analysis & Applications 10 (3), 2008
62008
Round fuzzy metric spaces
H Efe
International Mathematical Forum 2 (35), 1717-1721, 2007
62007
On intuitionistic fuzzy Banach spaces
C Alaca, H Efe
Int. J. Pure Appl. Math 32, 347-364, 2006
52006
On strong intuitionistic fuzzy metrics
H Efe, E Yigit
JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS 9 (6), 2016
42016
On the Hausdorff intuitionistic fuzzy metric on compact sets
H Efe, C Yildiz
International Journal of Pure and Applied Mathematics 31 (2), 143-155, 2006
42006
On some properties of closability of farthest point maps in fuzzy n-Normed spaces
MR Turkmen, EFE Hakan
i-manager's Journal on Mathematics 2 (4), 33, 2013
32013
Some partial metric spaces of sequences and functions
U KADAK, F BAŞAR, H EFE
Gen. Math. Notes 19 (2), 2013
32013
Some results on t-best approximation in fuzzy n-normed spaces
S Gumus, H Efe, C Yildiz
IRANIAN JOURNAL OF FUZZY SYSTEMS 9 (5), 137-146, 2012
32012
Continuous mappings and bounded linear operators in fuzzy n-normed linear spaces
H Efe
Ars Combinatoria 103, 2012
32012
SOME RESULTS IN FUZZY COMPACT LINEAR OPERATORS.
H Efe, C Yildiz
Journal of Computational Analysis & Applications 12, 2010
32010
Duyuşsal yoğunluklu amaçların gerçekleşme düzeyleri (Yayımlanmamış Yüksek Lisans Tezi)
H Efe
Ankara Üniversitesi Sosyal Bilimler Enstitüsü, 1992
31992
Convexity and hyperconvexity in fuzzy metric space
E Yigit, H Efe
Journal of Computational Analysis and Applications 27, 50-58, 2019
22019
The Sheaf of the Groups Formed by Topological Generalized Group over Topological Spaces
H Aslan, H Efe
Gazi University Journal of Science 31 (4), 1202-1211, 2018
22018
Ball Closure Property In Fuzzy Metric Spaces.
H Efe
Journal of Applied Functional Analysis 3 (2), 2008
22008
The system can't perform the operation now. Try again later.
Articles 1–20